# SDR DHL9972706C

- Difficulty date: August 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20204
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, STRINGER TIE CORRODED AT STRINGER 30 BS 950A.  REPLACED CORREDED STRINGER TIE PER B727 SRM 51-40-3 USING 2024T3 .050 8X5, ALODINED AND PRIMED REPAIR PARTS PER B727 SRM 51-10-2  N/R 3697.
